Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Reviews and Descriptions of Tables and Books


Journal: Math. Comp. 21 (1967), 731-746
DOI: https://doi.org/10.1090/S0025-5718-67-99903-6
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. S. Aldis, "Tables for the solution of the equation $ {d^2}y/d{x^2} + 1/x \cdot dy/dx - (1 + {n^2}/{x^2})y = 0$ ," Proc. Roy. Soc. London, v. 64, 1899, pp. 203-223.
  • [2] Milton Abramowitz and Irene A. Stegun, Handbook of mathematical functions with formulas, graphs, and mathematical tables, National Bureau of Standards Applied Mathematics Series, vol. 55, For sale by the Superintendent of Documents, U.S. Government Printing Office, Washington, D.C., 1964. MR 0167642
  • [3] A. Fletcher, J. C. P. Miller, L. Rosenhead & L. J. Comrie, An Index of Mathematical Tables, second edition, Addison-Wesley Publishing Company, Reading, Massachusetts, 1962, v. I, pp. 417-418, 423.
  • [1] Carson Flammer, Spheroidal wave functions, Stanford University Press, Stanford, California, 1957. MR 0089520
  • [2] David Slepian, Some asymptotic expansions for prolate spheroidal wave functions, J. Math. and Phys. 44 (1965), 99–140. MR 0179392
  • [3] David Slepian and Estelle Sonnenblick, Eigenvalues associated with prolate spheroidal wave functions of zero order, Bell System Tech. J. 44 (1965), 1745–1759. MR 0183103, https://doi.org/10.1002/j.1538-7305.1965.tb04200.x
  • [4] H. E. Hunter, D. B. Kirk, T. B. A. Senior & H. R. Wittenberg, Tables of Spheroidal Functions for $ m = 0$, Vols. I & II, Radiation Laboratory, University of Michigan, Ann Arbor, Michigan, 1965.
  • [5] Philip M. Morse and Herman Feshbach, Methods of theoretical physics. 2 volumes, McGraw-Hill Book Co., Inc., New York-Toronto-London, 1953. MR 0059774
  • [1] A. H. Stroud and Don Secrest, Gaussian quadrature formulas, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1966. MR 0202312
  • [1] Arthur Cayley, "Tables of the developments of functions in the theory of elliptic motion," Memoirs of the Royal Astronomical Society, v. 29, 1861, pp. 191-306.


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-67-99903-6
Article copyright: © Copyright 1967 American Mathematical Society